# SDR DALA2020020400869

- Difficulty date: October 13, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 73,423 hours, 28,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 5894078) HARD LANDING ON NOSE WHEEL AFTER MAINS TOUCHED DOWN. CORRECTIVE ACTION: WHILE PERFORMING HARD LANDING PHASE I INSPECTION FOUND EXTENSIVE DAMAGE. REQUIRES PHASE II INSP. PER B757 AMM 05-51. REF. L/P 1251252 FOR PHASE II INSPECTION COMPLIED WITH. PERFORMED REPAIRS PER ER/A 580761-14 REV A AND ER/A 580760-14 REV A . REQUIRED INSPECTION COMPLIED WITH. REF LOG PAGE 5894099.
